# SDR EISA98162

- Difficulty date: June 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 848-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD, FOUND CORROSION ON RIGHT OUTBOARD SEAT TRACK AT FS 848-870.  REMOVED CORRODED TRACK AND INSTALLED NEW TRACK FROM FS 848.95 TO FS 870.  (M)
